# SDR SWAA2022020174515

- Difficulty date: August 24, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 20,624 hours, 12,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SUPPORT STRIP (TEE) AT STA 772.6 IS CORRODED BEYOND LIMITS / REMOVED AND REPLACED AFT CARGO SUPPORT STRIP (TEE) PER SRM 51-10-02. AT STA 772.6
